On the distribution of dividend payments and the discounted penalty function in a risk model with linear dividend barrier

Détails

Ressource 1Télécharger: BIB_0DFC02FAF5C6.P001.pdf (221.29 [Ko])
Etat: Serval
Version: de l'auteur
ID Serval
serval:BIB_0DFC02FAF5C6
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
On the distribution of dividend payments and the discounted penalty function in a risk model with linear dividend barrier
Périodique
Scandinavian Actuarial Journal
Auteur(s)
Albrecher H., Hartinger J., Tichy R.
ISSN
0346-1238
Statut éditorial
Publié
Date de publication
2005
Peer-reviewed
Oui
Numéro
2
Pages
103-126
Langue
anglais
Résumé
In the framework of classical risk theory we investigate a model that allows for dividend payments according to a time-dependent linear barrier strategy. Partial integro-differential equations for Gerber and Shiu's discounted penalty function and for the moment generating function of the discounted sum of dividend payments are derived, which generalizes several recent results. Explicit expressions for the nth moment of the discounted sum of dividend payments and for the joint Laplace transform of the time to ruin and the surplus prior to ruin are derived for exponentially distributed claim amounts.
Mots-clé
Classical Risk Theory, Collective Model, Linear Dividend Barrier, Time of Ruin, Deficit at Ruin, Surplus prior to Ruin
Création de la notice
12/05/2009 11:41
Dernière modification de la notice
03/03/2018 13:41
Données d'usage